# SDR 2008UALA03462

- Difficulty date: June 18, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 62,517 hours, 18,014 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT ACCEPT POWER.  MAIN BATTERY FAILURE.  REPLACED MAIN AIRCRAFT BATTERY, CHECKS GOOD.
